# SDR CALA9801971

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652172648
- Condition: Bent
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING OUTBOARD AILERON TAB BENT AT INBOARD TRAILING EDGE.  THE AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-41.
